Alert archive / Georgia / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 98, NWS Jacksonville, FL
NWS Jacksonville, FL issued this severe thunderstorm warning at Jun 5, 2012, 1:28 PM EDT for Appling County, Jeff Davis County, Georgia. It was in force for 47 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 5, 2012, 1:28 PM EDT (17:28 UTC)
- Expired
- Jun 5, 2012, 2:15 PM EDT
- In force
- 47 min
- Issued by
- NWS Jacksonville, FL
- Area
- Storm-based polygon
Counties Appling County, GA, Jeff Davis County, GA
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 5, 1:50 PM EDT | HAIL 1 | Baxley, GA | THE EMA REPORTED NICKLE TO QUARTER SIZED HAIL IN BAXLEY. THERE WAS ALSO A REPORT OF A TREE DOWN. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 22 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 5, 12:24 PM EDT | Severe Thunderstorm Watch | SPC | 9 hr |
The nearest sounding before it
Jacksonville, FL (KJAX), launched 12:00Z, 5.5 hours before the alert went out and 159 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 886 J/kg
- Mixed-layer CIN
- -72 J/kg
- Mixed-layer LCL
- 901 m above ground
- 0-6 km bulk shear
- 33 kt
- 0-1 km storm-relative helicity
- 65 m²/s²
- 0-3 km storm-relative helicity
- 31 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 1.9
The text
As transmitted, in the capitals the NWS used until 2016.
434 WUUS52 KJAX 051728 SVRJAX GAC001-161-051815- /O.NEW.KJAX.SV.W.0098.120605T1728Z-120605T1815Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE JACKSONVILLE FL 128 PM EDT TUE JUN 5 2012 THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... EASTERN JEFF DAVIS COUNTY IN SOUTHEAST GEORGIA CENTRAL APPLING COUNTY IN SOUTHEAST GEORGIA * UNTIL 215 PM EDT * AT 128 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR GRAHAM...AND MOVING EAST AT 25 MPH. * OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO BAXLEY AND SURRENCY. PRECAUTIONARY/PREPAREDNESS ACTIONS... REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM EDT TUESDAY EVENING FOR NORTHEASTERN FLORIDA AND SOUTHEAST GEORGIA. && LAT...LON 3190 8218 3165 8220 3175 8260 3189 8258 TIME...MOT...LOC 1728Z 280DEG 22KT 3182 8249 $$ WOLF
2 follow-up statements
103 WWUS52 KJAX 051743 SVSJAX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSONVILLE FL 143 PM EDT TUE JUN 5 2012 GAC161-051753- /O.CAN.KJAX.SV.W.0098.000000T0000Z-120605T1815Z/ JEFF DAVIS GA- 143 PM EDT TUE JUN 5 2012 ...THE SEVERE THUNDERSTORM WARNING FOR EASTERN JEFF DAVIS COUNTY IS CANCELLED... REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM EDT TUESDAY EVENING FOR NORTHEASTERN FLORIDA AND SOUTHEAST GEORGIA. LAT...LON 3176 8249 3183 8247 3190 8218 3165 8220 TIME...MOT...LOC 1743Z 280DEG 22KT 3179 8239 $$ GAC001-051815- /O.CON.KJAX.SV.W.0098.000000T0000Z-120605T1815Z/ APPLING GA- 143 PM EDT TUE JUN 5 2012 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 215 PM EDT FOR CENTRAL APPLING COUNTY... AT 143 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO TRACK A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL... AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THIS STORM WAS APPROACHING BAXLEY...MOVING EAST AT 25 MPH. OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO BAXLEY AND SURRENCY. PRECAUTIONARY/PREPAREDNESS ACTIONS... THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE IMMEDIATELY FOR DAMAGING WINDS...LARGE HAIL...AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER... PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS. REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM EDT TUESDAY EVENING FOR NORTHEASTERN FLORIDA AND SOUTHEAST GEORGIA. && LAT...LON 3176 8249 3183 8247 3190 8218 3165 8220 TIME...MOT...LOC 1743Z 280DEG 22KT 3179 8239 $$ WOLF
385 WWUS52 KJAX 051815 SVSJAX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSONVILLE FL 215 PM EDT TUE JUN 5 2012 GAC001-051825- /O.EXP.KJAX.SV.W.0098.000000T0000Z-120605T1815Z/ APPLING GA- 215 PM EDT TUE JUN 5 2012 ...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL APPLING COUNTY HAS EXPIRED... THE SEVERE THUNDERSTORM HAD WEAKENED AND EXITED THE WARNING AREA. HOWEVER...ANOTHER STRONG THUNDERSTORM WAS LOCATED OVER BAXLEY... WHICH COULD PRODUCE SMALL HAIL AND STRONG WINDS AS IT MOVES EAST AT 25 MPH. REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM EDT TUESDAY EVENING FOR NORTHEASTERN FLORIDA AND SOUTHEAST GEORGIA. LAT...LON 3176 8249 3183 8247 3190 8218 3165 8220 TIME...MOT...LOC 1815Z 280DEG 22KT 3176 8216 $$ WOLF
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 5, 9:47 AM EDT, 3 hours 41 minutes earlier.
Area forecast discussion, Jun 5, 9:47 AM EDT, 3 hours 41 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE JACKSONVILLE FL 947 AM EDT TUE JUN 5 2012 ...SEVERE STORMS POSSIBLE THIS AFTERNOON AND EARLY EVE... .UPDATE...REMNANTS OF MCS ACROSS SW ALABAMA WILL MOVE INTO THE AREA THIS AFTERNOON DURING MAX HEATING. STORMS WILL LIKELY FIRE UP ALONG AN EAST WEST BOUNDARY ACROSS SE GA BY EARLY THIS AFTERNOON AND SPREAD INTO EXTREME NE FL DURING THE MID TO LATE AFTERNOON. OUTFLOWS AND LIFT FROM REMNANT MCS WILL HELP ENHANCE THE STORMS. SPC CONTINUES TO HAVE THE SLIGHT RISK AREA FROM I-10 NORTH INTO SE GA WHICH IS THE AREA THAT WILL HAVE GREATEST LIFT AND DEEP LAYER SHEAR. WILL CONTINUE WITH THE HIGHEST POPS ACROSS THIS REGION WITH MENTION OF THE POSSIBILITY OF DAMAGING WINDS AND HAIL. FURTHER SOUTH...STORMS WILL BE MORE SCATTERED BUT STILL COULD BE STRONG DUE TO ACTIVE WEST COAST SEA BREEZE AND ANY OUTFLOWS THAT COULD MAKE IT THAT FAR SOUTH AND INTERSECT WITH THE SEA BREEZE. WILL NUDGE UP MAX TEMPS A COUPLE OF DEGREES WITH MOST AREAS NEAR 90 OR THE LOWER 90S BEFORE THE ONSET OF STORMS. && .AVIATION...NUMEROUS STORMS ARE EXPECTED THIS AFTERNOON FROM AROUND I-10 NORTH AND WILL BE ADDING TEMPO GROUPS ON NEXT TAF ISSUANCE FOR TS...MVFR...AND GUSTY WINDS AT SSI BETWEEN 18Z-21Z...AT JAX...CRG...VQQ BETWEEN 20Z-23Z. WILL ALSO CONTINUE WITH SHRA AND VCTS INTO THE EVE TIL AROUND 04Z DUE TO FRONT DRIFTING SOUTH INTO THE AREA. STORMS EXPECTED TO BE MORE SCATTERED FURTHER SOUTH ALONG GULF SEA BREEZE AND WILL HAVE VCTS WITH CB AT GNV GOING AFT 18Z AND CONTINUING INTO THE EVE. && .MARINE...DATA BUOY OBS INDICATING WINDS HAVE BEEN GRADUALLY DECREASING AND WILL DROP THE EXERCISE CAUTION ON NEXT ISSUANCE. HOWEVER...AN EXERCISE CAUTION WILL PROBABLY BE ISSUED AGAIN TONIGHT AS SW WINDS ARE EXPECTED TO INCREASE AS FRONT SAGS SOUTH TOWARDS THE AREA. MAIN CONCERN FOR THE AFTERNOON AND EVE WILL BE FOR SCATTERED TO NUMEROUS STORMS THAT WILL BE MOVING OFFSHORE SOME OF WHICH COULD BE STRONG OR SEVERE. RIP CURRENTS: LOW RISK. && .PRELIMINARY POINT TEMPS/POPS... AMG 88 69 86 66 / 70 70 50 50 SSI 87 73 86 72 / 80 80 70 50 JAX 90 71 88 69 / 70 70 70 50 SGJ 88 74 89 72 / 50 50 70 40 GNV 90 72 88 70 / 40 40 60 40 OCF 91 73 89 71 / 30 30 50 40 && .JAX WATCHES/WARNINGS/ADVISORIES... FL...NONE. GA...NONE. AM...NONE. && PP/SPC
Hazardous weather outlook, Jun 5, 12:40 PM EDT, 48 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE JACKSONVILLE FL 1240 PM EDT TUE JUN 5 2012 AMZ450-452-454-470-472-474-FLZ020>025-030>033-035>038-040- GAZ132>136-149>154-162>166-061000- ALTAMAHA SOUND GA TO FERNANDINA BEACH FL OUT 20 NM- FERNANDINA BEACH TO ST AUGUSTINE FL OUT 20 NM- ST AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM- ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE- FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE- ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE-HAMILTON- SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY-ST JOHNS- GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION-COFFEE-JEFF DAVIS-BACON- APPLING-WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY-INLAND GLYNN- COASTAL GLYNN-ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN-COASTAL CAMDEN- 1240 PM EDT TUE JUN 5 2012 ...SEVERE THUNDERSTORM WATCH IN EFFECT FOR ALL OF SOUTHEAST GEORGIA AND A PORTION OF NORTHEAST FLORIDA UNTIL 9 PM... ...LOCALLY HEAVY RAINFALL EXPECTED THROUGH THURSDAY... THIS OUTLOOK IS FOR NORTHEAST FLORIDA...SOUTHEAST GEORGIA AND THE ADJACENT COASTAL WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT... A SEVERE THUNDERSTORM WATCH IS IN EFFECT UNTIL 9 PM AND IT INCLUDES ALL OF SOUTHEAST GEORGIA AND A PORTION OF NORTHEAST FLORIDA WHICH INCLUDES THE JACKSONVILLE METRO AREA...LAKE CITY...AND LIVE OAK. THUNDERSTORMS WILL CONTINUE TO DEVELOP ACROSS THIS AREA INTO THE EARLY EVENING AND MAY PRODUCE DAMAGING WINDS AND LARGE HAIL. MORE DETAILS CAN BE FOUND IN THE WATCH COUNTY NOTIFICATION. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY... NUMEROUS SHOWERS AND STORMS WILL CONTINUE THROUGH THURSDAY...WITH SOME STRONG STORMS POSSIBLE. AS STORMS MAY TRAIN FROM WEST TO EAST...LOCALLY HEAVY RAINFALL AND FLOODING WILL BE POSSIBLE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS REQUESTED IN THE WATCH AREA. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX. PP
In the hours before
Special weather statement, Jun 5, 12:56 PM EDT, 32 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSONVILLE FL 1256 PM EDT TUE JUN 5 2012 GAZ150-051730- WARE- 1256 PM EDT TUE JUN 5 2012 ...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR NORTHERN WARE COUNTY FOR STRONG WINDS...SMALL HAIL AND EXCESSIVE LIGHTNING VALID UNTIL 130 PM EDT... AT 1256 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM CENTERED 3 MILES NORTHWEST OF WARESBORO...OR 10 MILES NORTHWEST OF WAYCROSS...MOVING EAST AT 25 MPH. THIS STRONG THUNDERSTORM WILL ALSO AFFECT AREAS AROUND DIXIE UNION AND WARESBORO THROUGH 130 PM EDT. HAIL UP TO THREE QUARTER INCH IN DIAMETER... EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM EDT TUESDAY EVENING FOR NORTHEASTERN FLORIDA AND SOUTHEAST GEORGIA. LAT...LON 3136 8240 3119 8239 3125 8256 3132 8254 TIME...MOT...LOC 1656Z 273DEG 23KT 3128 8250 WOLF
Special weather statement, Jun 5, 1:15 PM EDT, 13 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSONVILLE FL 115 PM EDT TUE JUN 5 2012 GAZ133-135-051800- APPLING-JEFF DAVIS- 115 PM EDT TUE JUN 5 2012 ...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR CENTRAL JEFF DAVIS AND NORTHWESTERN APPLING COUNTIES FOR STRONG WINDS...SMALL HAIL AND EXCESSIVE LIGHTNING VALID UNTIL 200 PM EDT... AT 116 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM CENTERED OVER HAZLEHURST...MOVING EAST AT 25 MPH. THIS STRONG THUNDERSTORM WILL ALSO AFFECT AREAS AROUND HAZLEHURST... GRAHAM...PINE GROVE AND BAXLEY THROUGH 200 PM EDT. HAIL UP TO THREE QUARTER INCH IN DIAMETER...EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM EDT TUESDAY EVENING FOR NORTHEASTERN FLORIDA AND SOUTHEAST GEORGIA. LAT...LON 3194 8226 3171 8228 3178 8267 3190 8265 TIME...MOT...LOC 1716Z 275DEG 23KT 3186 8258 WOLF
Special weather statement, Jun 5, 1:27 PM EDT, 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
127 PM EDT TUE JUN 5 2012
GAZ136-151-051815-
PIERCE-WAYNE-
127 PM EDT TUE JUN 5 2012
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR SOUTHERN WAYNE
AND NORTHEASTERN PIERCE COUNTIES FOR STRONG WINDS...SMALL HAIL AND
EXCESSIVE LIGHTNING VALID UNTIL 215 PM EDT...
AT 127 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 2 MILES SOUTHEAST OF SCREVEN...OR 11
MILES NORTHEAST OF PATTERSON...MOVING EAST AT 15 MPH. THIS STRONG
THUNDERSTORM WILL ALSO AFFECT AREAS AROUND SCREVEN...BROADHURST AND
GARDI THROUGH 215 PM EDT. HAIL UP TO THREE QUARTER INCH IN
DIAMETER...EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45
TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT...OR YOU CAN CALL THE NATIONAL WEATHER SERVICE
IN JACKSONVILLE DIRECTLY AT 1-800-499-1594.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM EDT
TUESDAY EVENING FOR NORTHEASTERN FLORIDA AND SOUTHEAST GEORGIA.
LAT...LON 3155 8168 3146 8167 3137 8173 3144 8213
3161 8212
TIME...MOT...LOC 1727Z 276DEG 14KT 3146 8197
NELSONThe office that day
Everything else NWS Jacksonville, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 5, 12:56 PM EDT | Special Weather Statement | JAX | Ware | 34 min |
| Jun 5, 1:15 PM EDT | Special Weather Statement | JAX | Appling, Jeff Davis | 45 min |
| Jun 5, 1:27 PM EDT | Special Weather Statement | JAX | Wayne | 48 min |
| Jun 5, 1:43 PM EDT | Special Weather Statement | JAX | Appling | 47 min |
| Jun 5, 1:56 PM EDT | Special Weather Statement | JAX | Glynn | 49 min |
| Jun 5, 1:59 PM EDT | Special Weather Statement | JAX | Glynn | 46 min |
| Jun 5, 2:03 PM EDT | Special Weather Statement | JAX | Wayne | 42 min |
| Jun 5, 2:06 PM EDT | Severe Thunderstorm Warning | JAX | Brantley, Glynn | 39 min |
| Jun 5, 2:10 PM EDT | Special Weather Statement | JAX | Bacon | 50 min |
| Jun 5, 2:11 PM EDT | Severe Thunderstorm Warning | JAX | Coffee | 49 min |
| Jun 5, 2:33 PM EDT | Special Weather Statement | JAX | Wayne | 42 min |
| Jun 5, 2:48 PM EDT | Special Weather Statement | JAX | Appling, Bacon, Wayne | 42 min |
| Jun 5, 2:49 PM EDT | Special Weather Statement | JAX | Jeff Davis | 41 min |
| Jun 5, 3:01 PM EDT | Severe Thunderstorm Warning | JAX | Appling, Bacon, Pierce, Wayne | 44 min |
| Jun 5, 3:17 PM EDT | Special Weather Statement | JAX | Glynn | 43 min |
| Jun 5, 3:38 PM EDT | Severe Thunderstorm Warning | JAX | Glynn | 23 min |
| Jun 5, 3:50 PM EDT | Special Weather Statement | JAX | Brantley | 40 min |
| Jun 5, 4:03 PM EDT | Special Weather Statement | JAX | Glynn | 42 min |
| Jun 5, 4:08 PM EDT | Special Weather Statement | JAX | Jeff Davis | 52 min |
| Jun 5, 4:34 PM EDT | Special Weather Statement | JAX | Brantley | 26 min |
| Jun 5, 4:35 PM EDT | Severe Thunderstorm Warning | JAX | Appling, Bacon, Coffee, Jeff Davis | 40 min |
| Jun 5, 4:47 PM EDT | Special Weather Statement | JAX | Echols | 28 min |
| Jun 5, 5:15 PM EDT | Special Weather Statement | JAX | Echols | 45 min |
| Jun 5, 6:02 PM EDT | Special Weather Statement | JAX | Clinch | 28 min |
| Jun 5, 6:37 PM EDT | Special Weather Statement | JAX | Clinch | 23 min |
| Jun 5, 6:55 PM EDT | Special Weather Statement | JAX | Clinch | 50 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.